# SDR FDEA201110124425

- Difficulty date: October 12, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 60,362 hours, 23,107 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 9615046004
- Part serial: 203
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CAPT'S WINDSHIELD ARCING & SHATTERED.  SHORTED IN WINDOW AT 18000 FT.  REPLACED THE CAPT'S WINDSHIELD REF MM 56-11-00-2.
